# SDR SWIA200719426

- Difficulty date: December 29, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 13,111 hours, 10,973 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LEFT ENGINE MOUNT HAT BUSHINGS AND FLOATING BUSHINGS SHOW SIGNS OF CORROSION.  REPLACED ENGINE MOUNT HAT BUSHINGS AND FLOATING BUSHINGS PER CRJ200 AMM 71-21-01-400-801.
